# SDR JR2R20250115995

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000459
- Aircraft time: 21,223 hours, 12,778 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 15C0003011
- Part serial: RMAIE899
- Condition: Damaged
- Location: Zone 400
- Part time: 21,223 hours, 12,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG INLET COWL INTERNAL STRUCTURE ABOVE FADEC HAS MULTIPLE SCRIBE LINES.
